# SDR EE4Y2019082309492

- Difficulty date: August 23, 2019
- Submitted: August 23, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 49,785 hours, 40,573 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 654945627
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 49,785 hours, 40,573 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, OUTBOARD FLAP, INBOARD TRACK AREA, RSS 330 REAR SPAR FITTING WITH CORROSION. NOTE: THE FITTING WAS REPLACED AS PER SRM GUIDELINES ( REF. JOB: A1H153 ITEM 5-61 ).
